TITLE

Homomorphisms and Derivations in C*-Algebras

AUTHOR(S)
Park, Choonkil; Najati, Abbas
PUB. DATE
January 2007
SOURCE
Abstract & Applied Analysis;2007, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Using the Hyers-Ulam-Rassias stability method of functional equations, we investigate homomorphisms in C*-algebras, Lie C*-algebras, and JC*-algebras, and derivations on C*-algebras, Lie C*-algebras, and JC*-algebras associated with the following Apollonius-type additive functional equation f (z - x) + f (z - y) + (1/2) f (x + y) = 2 f (z - (x + y)/4).
ACCESSION #
28138837

 

Related Articles

  • Isomorphisms and Derivations in Lie C*-Algebras. Park, Choonkil; Jong Su An; Jianlian Cui // Abstract & Applied Analysis;2007, p1 

    We investigate isomorphisms between C*-algebras, Lie C*-algebras, and JC*-algebras, and derivations on C*-algebras, Lie C*-algebras, and JC*-algebras associated with the Cauchy-Jensen functional equation 2 f ((x + y/2) + z) = f (x) + f (y) +2 f (z).

  • Complete controllability and complete constructive identifiability of completely regular differential-algebraic delay systems. Metel'skii, A. V.; Minyuk, S. A. // Differential Equations;Mar2007, Vol. 43 Issue 3, p311 

    The article presents the study which examines the dual problems of complete controllability and complete constructive identifiability of autonomous differential-algebraic delay systems. According to the authors, they have developed constructive methods in order to solve these problems. They...

  • LEVEL-CROSSING PROBABILITIES AND FIRST-PASSAGE TIMES FOR LINEAR PROCESSES. Basak, Gopal K.; Ho, Kwok-Wah Remus // Advances in Applied Probability;Jun2004, Vol. 36 Issue 2, p643 

    Discrete time-series models are commonly used to represent economic and physical data. In decision making and system control, the first-passage time and level-crossing probabilities of these processes against certain threshold levels are important quantities. In this paper, we apply an...

  • On the stability of the generalized sine functional equations. Gwang Hui Kim // Acta Mathematica Sinica;Jan2009, Vol. 25 Issue 1, p29 

    The aim of this paper is to study the stability problem of the generalized sine functional equations as follows: . Namely, we have generalized the Hyers-Ulam stability of the (pexiderized) sine functional equation.

  • Generalized Stability of C*-Ternary Quadratic Mappings. Park, Choonkil; Jianlian Cui // Abstract & Applied Analysis;2007, p1 

    We prove the generalized stability of C*-ternary quadratic mappings in C*-ternary rings for the quadratic functional equation f (x + y)+ f (x - y) = 2 f (x) + 2 f (y).

  • Non-Archimedean Hyers-Ulam Stability of an Additive-Quadratic Mapping. Kenary, Hassan Azadi; Rassias, Themistocles M.; Rezaei, H.; Talebzadeh, S.; Park, Won-Gil // Discrete Dynamics in Nature & Society;2012, Special section p1 

    Using fixed point method and direct method, we prove the Hyers-Ulam stability of the following additive-quadratic functional equation r²f((x + y + z)/r) + r²f((x - y + z)/r) + r²f((x + y - z)/r) + r²f((-x + y + z)/r) = 4/(x) + 4/(y) + 4/(z), where r is a positive real number, in...

  • On Hyers-Ulam-Rassias stability of functional equations. Byung Do Kim // Acta Mathematica Sinica;Mar2008, Vol. 24 Issue 3, p353 

    In this paper, we investigate the stability of functional equation given by the pseudo-additive mappings of the mixed quadratic and Pexider type in the spirit of Hyers, Ulam, Rassias and Găvruta.

  • Fluid-phase diagrams of binary mixtures from constant pressure integral equations. Pastore, G.; Santin, R.; Taraphder, S.; Colonna, F. // Journal of Chemical Physics;5/8/2005, Vol. 122 Issue 18, p181104 

    A new algorithm for solving integral equations of the theory of liquids at fixed pressure is introduced. Combining this technique with the Lee’s star function approximation for the chemical potentials, we obtain an efficient method to investigate fluid-phase diagrams of binary mixtures....

  • A stability criterion for Fréchet's first polynomial equation. Dăianu, Dan // Aequationes Mathematica;Dec2014, Vol. 88 Issue 3, p233 

    We extend Gajda's result concerning the stability of the Cauchy's functional equation to Fréchet's first polynomial equation.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics